# SDR AALA202107086507

- Difficulty date: July 5, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 58,656 hours, 34,171 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664605
- Part serial: A6907RP
- Condition: Deformed
- Location: Pax Door
- Part time: 51,441 hours, 26,559 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DEFORMATION SLIDE RAFT AT PASSENGER CREW DOOR 841. REPLACED SLIDE RAFT PER JOB CARD 26C84152006.
